I don't think diet pills are ever called for. I don't know how long you've been on thyroid med, but many people begin to lose weight after they get on med and get stabilized.
While you may lose weight with diet pills, it's very seldom a "lasting" thing, because, for many/most people, they gain the weight back as soon as they go off the diet pills; however, keep in mind that many diet pills don't work at all, or only if you restrict your diet too much.
You'd be much better off to make some quick, easy changes, that you can live with, to your diet/exercise routine. For instance, drink water instead of soda; have a piece of fruit or a yogurt instead of a candy bar; eat whole grain breads instead of white/processed; opt for lean protein, low/no fat dairy, etc......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.